# SDR VTZA97314

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY176004A
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6321 - IAD-GSO - DURING CLIMB-OUT, EXPERIENCED A FLAP ASYMMETRY WARNING.  AIRCRAFT ABORTED CLIMB-OUT AND DECLARED AN INFLIGHT EMERGENCY.  AIRCRAFT RETURNED TO THE IAD, LANDING WAS UNEVENTFUL, AND THE GATE WHERE MAINTNANCE WAS NOTIFIED OF THE DISCREPANCY.  MX WAS DISPATCHED TO THE AIRCRAFT AND THROUGH PROPER TROUBLESHOOTING PROCEDURES FOUND THE LEFT FLAP POSITION TRANSDUCER HAD FAILED.  THE TRANSDUCER WAS REPLACED AND GROUND OPERATIONAL TESTS PERFORMED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
